# SDR AWXA0002040

- Difficulty date: July 23, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Verify material type of repair at BS 480 frame, STR 24R at Aft cutout of fwd cargo doorC: Removed existing repair and replaced IAW AWA ER 15-5332-01204-JS1
